# SDR CA960524019

- Difficulty date: May 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Cessna 172M
- Engine: Lyc O320E2D
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Dowel
- Part number: 69796
- Condition: Sheared
- Location: #2 Main Bearing
- Part time: 4,498 hours
- Component: Lyc, LW13812
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN)METAL CONTAMINATION IN THE OIL FILTER AT 50 HOUR INSPECTION. SOURCE OF METAL IS #3 CONROD BEARING AND #2 MAIN BEARING. MAIN BEARING DOWEL PIN SEHARED AND CAUSED F.O.D. TO MAIN AND CONROD BEARINGS. ALL MAIN BEARING DOWELS RENEWED.
